# SDR ASAA2017081621652

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,246 hours, 4,687 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMC INOPERATIVE.  FMC CAUTION LIGHT ILLUMINATED ON AUTOPILOT ANNUNCIATOR PANEL THEN RETURNS TO NORMAL APPROXIMATELY EVERY 30 SECONDS.  ACFT GROUNDED.  ATTEMPTED TO RESET NR 2 FMC, NO HELP. REMOVED AND REPLACED THE NR 2 FMC.  REMOVED NEW FMC AND INSTALLED THE ORIGINAL UNIT IAW AMM 34-61-02. ON INSTALLATION OF ORIGINAL UNIT NR 2 FMC OPERATES NORMALLY. ALL SOFTWARE CHECKS EFFECTIVE. ALL TESTS GOOD.
